JMI cover

Journal of Mathematical Inequalities

Volume: 4

Year: 2010


Issue: 3 (September, 2010)
Article number / DOI Authors / Title Pages Abstract Article
04-28 Tibor K. Pogány, Živorad Tomovski: Bounds improvement for alternating Mathieu type series 315–324 View View
04-29 Masatoshi Ito, Eizaburo Kamei: Mean theoretic approach to a further extension of grand Furuta inequality 325–333 View View
04-30 Necdet Batir: Very accurate approximations for the factorial function 335–344 View View
04-31 Zhiqun Xue: The equivalence among the modified Mann-Ishikawa and Noor iterations for uniformly L-Lipschitzian mappings in Banach spaces 345–354 View View
04-32 Rajesh Sharma, M. Gupta, G. Kapoor: Some better bounds on the variance with applications 355–363 View View
04-33 Abdallah El Farissi: Simple proof and refinement of Hermite-Hadamard inequality 365–369 View View
04-34 Zhang Qian, Liu Lanzhe: A good λ estimate for multilinear commutator of fractional integral on spaces of homogeneous type 371–389 View View
04-35 Changsen Yang, Yaqing Wang: Further extension of Furuta inequality 391–398 View View
04-36 Ravinder Kumar: Bounds for eigenvalues of a graph 399–404 View View
04-37 B. G. Pachpatte: New bounds on certain fundamental integral inequalities 405–412 View View
04-38 Alina Sîntămărian: Some inequalities regarding a generalization of Ioachimescu's constant 413–421 View View
04-39 Mostefa Nadir: Adapted quadratic approximation for singular integrals 423–430 View View
04-40 Alan Horwitz: An area inequality for ellipses inscribed in quadrilaterals 431–443 View View
04-41 Ali Morassaei: On Hadamard's inequalities for the convex mappings defined in topological groups and a connected result 445–452 View View
04-42 L. Bayón, J. M. Grau, M. M. Ruiz, P. M. Suárez: An analytic solution for some separable convex quadratic programming problems with equality and inequality constraints 453–465 View View